MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXT261212
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications: breo ellipta, alendronate, atorvastatin, losartan, and aspirin.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2022, the patient underwent endovascular treatment of an abdominal aortic aneurysm in zone 9-infrarenal using gore® excluder® conformable aaa endoprostheses.It was reported that the physician positioned the device proximal of the renal arteries and wanted to cannulate the gate.Device was deployed per first step of deployment, and the gate was cannulated.The physician attempted to constrain and reposition the device and pull it distal of renal arteries (planned final position), the device would not slide down.¿at one point it was noticed under imaging that the proximal olive was inside the device and was not actually moving the device.¿ the device was pushed proximal, and the olive was outside of the graft.Under imaging there was a visible ¿unknown wire¿ that was no longer attached to the tip of the delivery system.The physician chose to perform an open conversion and explanted the gore® excluder® conformable aaa endoprosthesis.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
The device was returned to gore for evaluation.Per the device evaluation performed by engineering, engineering inspected the returned device.The endoprosthesis had been explanted and returned along with the device catheter.The constraining loopholes on the returned endoprosthesis were intact and appeared as expected.There was no damage to the lock pin hole on the leading tip of the device.Given the separated state of the returned components and lack of constraining mechanism, further assessments, or conclusions regarding interactions between components could not be made.The endoprosthesis was cut on the contralateral side during explant.Additionally, the endoprosthesis was bent and appeared bunched down between the body rows.The cause of this could not be determined with the available information.The returned catheter had two kinks in the inner member.The cause of these kinks could not be determined with the available information.There were no holes observed in the inner member and both an engineering provided guidewire and the angulation wire were able to be fully advanced and retracted within their lumens.Based on the findings from the evaluation, the state of the returned device is consistent with the reported observation reported.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15867117
Report Number3007284313-2022-02234
Device Sequence Number5446509
Product Code MIH
UDI-Device Identifier00733132651023
UDI-Public00733132651023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model NumberCXT261212
Device Catalogue NumberCXT261212
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date11/27/2022
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight59 KG